question-icon

What are the side effects of Toujeo?

default
Posted on Tue, 22 Nov 2016
Question: What are the side effects of toured?
doctor
Answered by Dr. Muhammad Sareer Khalil (2 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern

Kindly elaborate what you mean by "toured". Is it a medication. Is the spelling correct. If so kindly post its formula name to comment further as trade names of medication may vary.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil (1 hour later)
It is toujeo a diabetic medication
doctor
Answered by Dr. Muhammad Sareer Khalil (8 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello again

Toujeo is a recombinant human insulin analogue used in adults with type 1 or 2 diabetes mellitus.

Side effects vary from person to person w.r.t Toujeo

These include

Influenza-like symptoms/ flu like illness
Dyspepsia , Diarrhea and GI Disturbance
Headache
Lipodystrophy and Lipohypertrophy
Tachycardia
Local allergic reaction
Peripheral edema

Wishing You Best Of health

Thanks

Dr. M.S Khalil

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2909 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Toujeo?

Brief Answer: Explained Detailed Answer: Hello and Welcome I appreciate your concern Kindly elaborate what you mean by "toured". Is it a medication. Is the spelling correct. If so kindly post its formula name to comment further as trade names of medication may vary. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil